# SDR DL72L000270

- Difficulty date: February 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507DA
- Make and model: Boeing 727232
- Aircraft serial: 21309
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Te Flap
- Component: 651626918
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL OF THE I/B FLAP, I/B TRACK ASSY, TYPICAL CORROSION WAS FOUND AT THE MLG AND SPOILER BEAM ATTACH PADS AREAS.  IN ADDITION, WEAR WAS FOUND AT THE FWD ATTACH LUGS,  THE MLG DOOR HINGE FITTING ATTACH HOLES, AND THE TOGGLE DETENT HOLE.  REPAIRED PER ER/A 387331-14AD AND BF GOODRICH ENGINEERING.  REPAIR DOCUMENT NUMBER 23-0626.
